MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 LOCKING SCREW 25; SHOULDER IMPLANT - LOCKING SCREW

DEPUY IRELAND - 3015516266 LOCKING SCREW 25; SHOULDER IMPLANT - LOCKING SCREW
Catalog Number 550310025
Medical Device Problem Codes Difficult to Insert (1316); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 25mm locking screw was defective.The head of the screw passed through the baseplate without locking into the baseplate.The surgical delay is unknown.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by j&j medtech, or its employees that the report constitutes an admission that the product, j&j medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: - locking screw 25.Product code: - 550310025.Lot no: - 229908.Quantity of manufactured- (b)(4).Date of manufacturing- manufacture and secondary processing completed on 1/7/2025.Order closed through vendor packaging and sterilization on 2/3/2025.Ant anomalies or deviations identified in dhr- none.Expiry date- 2029-12-31 per label.Ifu reference- no ifu referenced on packaging print (b)(6).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: - locking screw 25 product code: - 550310025, lot no: - 229908, quantity of manufactured- (b)(4).Date of manufacturing- manufacture and secondary processing completed on 1/7/2025.Order closed through vendor packaging and sterilization on 2/3/2025.Ant anomalies or deviations identified in dhr- none.Expiry date- 2029-12-31.Per label ifu reference- no ifu referenced on packaging print (b)(6).Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
LOCKING SCREW 25
Common Device Name
SHOULDER IMPLANT - LOCKING SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22009615
Report Number1818910-2025-07712
Device Sequence Number14759543
Product Code HSD
UDI-Device Identifier10603295546580
UDI-Public(01)10603295546580(17)291231(10)229908
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550310025
Device Lot Number229908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight59 KG